Doctors Lounge - Neurology AnswersBack to Neurology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/04/2017.
Forum Name: Neurology Topics
|Cowboy1978 - Thu Mar 20, 2008 12:18 am||
I have been experiencing some slurred or mixed up speech... like I go to say something and I end up totally messing up the word. Then I have been a little forgetful of things that I usually would remember, & also have been having muscle spasms & cramps. It has all been for about a month or two. It started with the muscle cramps. The speech/forgetfulness has just been about the past 3 weeks. I have hypertension & take enalipril (not sure of the spelling). I have a doctors appt next monday... just so worried about it. Does anyone have any suggestions? If it helps, It all started after I got influenza. I didn't take anything, but they gave me an Aristacort shot (again, unsure of the spelling). Can anyone help?
|John Kenyon, CNA - Fri Aug 01, 2008 11:05 pm||
Most of your symptoms could be related to the use of enalapril. Some of the common side effects are confusion (which would include inability to think of words, finish sentences, etc.), and muscle cramps and spasms. This seems a very likely explanation, although only your doctor can determine for sure that's what it is. It certainly will cause these problems.
Hope this is helpful. Best of luck to you.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.